MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 46MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 46MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121720046
Medical Device Problem Codes Positioning Problem (3009); Separation Problem (4043)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the cup associated with this report was not received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was having pain and clicking or popping when she walked.The x-rays showed that she wore through the poly insert.Upon removing the liner, it was broken.Surgery performed and liner and head "exchange".

Brand Name
PINNACLE BANTAM ACET CUP 46MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8222047
Report Number1818910-2019-80003
Device Sequence Number10832053
Product Code KWA
UDI-Device Identifier10603295009597
UDI-Public10603295009597
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K073504
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121720046
Device Lot NumberZ4DDY1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR